# SDR COMA9660154

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3150 · Central Warning
- Part: Mcu
- Part number: 70621
- Condition: Failed
- Location: Vert Stab
- Part time: 1,460 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB CHANNEL 1 MESSAGE APPEARED TWICE.  REPLACED MCU.
